# SDR 2008UALA00004

- Difficulty date: December 31, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 69694301
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR, FWD FRAME IS CRACKED AT LOWER CORNER OTBD FASTENER HOLES.  MAJOR REPAIR:  REMOVED OLD FRAME AND REPLACED WITH NEW SPLICE FRAME REPAIR.
